# SDR SWIA2019022145547

- Difficulty date: January 9, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 44,668 hours, 42,329 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND FS349 FRAME ATTACHMENT FLANGE AND VERTICAL FLANGE HAS CORROSION BETWEEN S 25L AND S 26R. (C-CHECK) RO: 02/20/2019 REMOVED CORROSION FROM FRAME FS349.00 AT STR 25 LH TO 26 RH IAW SRM.
